MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL
Model Number M0061552320
Medical Device Problem Codes Calcified (1077); Device Stenosis (4066)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris loop ureteral stent was used during a ureteral stent replacement procedure in the kidney, ureter and bladder performed on (b)(6) 2022.On (b)(6) 2022, it was noted that the patient had a follow up appointment, and it was found that the kidney, ureter and bladder show hydronephrosis.It was reported that after the lithotripsy treatment, the little crushed stone was supposed to drained through stent or urine, but the stone cant pass through the and blocked at the end of the stent.The procedure was successfully completed with another polaris loop ureteral stent.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was reported to be stable.

Brand Name
POLARIS LOOP
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15908667
Report Number3005099803-2022-07044
Device Sequence Number5914473
Product Code FAD
UDI-Device Identifier08714729421085
UDI-Public08714729421085
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061552320
Device Catalogue Number155-233
Device Lot Number0028832694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown